# SDR AALA20170328018

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 48,267 hours, 24,101 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMB OUT OF KRDU, FLIGHT ATTENDANTS REPORTED STRONG BURNING ODOR IN CABIN. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO KRDU WITHOUT FURTHER INCIDENT. DEBRIEF INDICATED NON ELECTRICAL OR OIL, SUSPECT PINE POLLEN. ACCOMPLISHED MCM CARD 21-96-01. NO ODOR NOTED. THE AIRCRAFT WAS GROUNDED.
